# SDR CALA2025012902106

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 79,552 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING REPORT DOOR 2L NOT FULLY OPENING LUBRICATED DOOR DAMPER CYLINDER JOINTS AND PERFORMED DAMPER CYLINDER  REF AMM 52-10-00-710-001-A. DOOR OPENS AND LOCKS,  BUT REQUIRES SIGNIFICANT FORCE TO GET INTO THE OPEN AND LOCKED PISTION. DOOR OPERATES SMOOTHLY AFTER INTIAL OPEN AND LOCK- BUT HAS SAME PROBLEM ONCE DOOR IS CLOSED AGAIN AND ALLOWED TO SIT. SUSPECT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IS OUT IF RIG. INSPECTED DOOR 2L FOUND ACTUATOR AND DAMPER NEEDING REPLACED. PARTS NIS DEN. GROUND TIME AND LABOR HOURS INFORMATION UPDATE ONLY.  NO PARTS FAILED PERFORMED TSM TASK 52-13-00-810-822-A. RESEQUENCED GUST LOCK. RESET THE DOOR ARM PUSH BUTTON SWITCH AND PLACED BACK INTO SEQUENCE. DID MULTIPLE OPS CHECKS. ALL NORMAL AT THIS TIME. CONFIRMED DOOR PSI PRESSURE IS CURRENTLY AT 1750 PSI. NO SERVICING NEEDED.
